# SDR DALA2025122809432

- Difficulty date: December 19, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 105,401 hours, 21,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER NR 3 & 4 A CRACK WAS FOUND DURING NDT INSPECTION. REPAIR IS REQUIRED PRIOR TO FURTHER FLIGHT. AMOC TO AD 24-05-03 MAY BE REQUIRED.   REPAIRED FWD SERVICE DOOR CUTOUT AFT LOWER CORNER IAW B767 SRM 53-10-01-2R-1.  (1359506)
